MAUDE Adverse Event Report: MAKO SURGICAL CORP. MICS 3 ANGLED SAGITTAL SAW ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MICS 3 ANGLED SAGITTAL SAW ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 210490
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event regarding disassociation involving a mako saw attachment was reported.The event was confirmed.Method & results: product evaluation and results: functional inspection confirmed the event.Device is missing one of the screws.As per inspection by r&d: inspection it seems like the loctite on both of these screws is either missing or the correct quantity may not have been applied.If the items were washed after the issue, then it may be hard to draw any conclusions and we just have possibilities.This is true for the second complaint; i believe the first was cleaned somehow as it showed no evidence of having been removed from the patient.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate 8 devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was confirmed.An nc has been opened to further investigate the problem.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
New angled saw attachment used for a mako tka.After using for intended use, we noticed that one of the screws was missing.Was able to locate it amongst the sterile drapes.Tka 2.0.

Brand Name
MICS 3 ANGLED SAGITTAL SAW ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key24108997
Report Number3005985723-2026-00033
Device Sequence Number20287630
Product Code OLO
UDI-Device Identifier07613327523874
UDI-Public07613327523874
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K241011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210490
Device Lot NumberERPSJ3/0000000903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age69 YR
Patient SexMale